Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Goodland, KS

May 7, 2016Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 7, 2016, 5:11 PM MDT for Yuma County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 5:11 PM MDT (23:11 UTC)
Expired
May 7, 2016, 6:00 PM MDT
In force
49 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:32 PM MDTHAIL 14 Wnw Vernon, CO
May 7, 6:00 PM MDTHAIL 1.515 N Wray, COHAIL BETWEEN 1800 AND 1830 LOCAL TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:31 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS53 KGLD 072311
SVRGLD
COC125-080000-
/O.NEW.KGLD.SV.W.0041.160507T2311Z-160508T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 600 PM MDT

* AT 511 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF ECKLEY...OR 11 MILES SOUTHWEST OF WRAY...MOVING NORTH AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WRAY...ECKLEY...VERNON...WAUNETA AND CLARKVILLE. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4044 10217 3989 10228 3988 10255 4044 10264
TIME...MOT...LOC 2311Z 175DEG 17KT 4000 10242 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

HUSTED
3 follow-up statements
777 
WWUS53 KGLD 072323
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT SAT MAY 7 2016

COC125-080000-
/O.CON.KGLD.SV.W.0041.000000T0000Z-160508T0000Z/
YUMA CO-
523 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN YUMA COUNTY...

AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
ECKLEY...OR 10 MILES WEST OF WRAY...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WRAY...ECKLEY...VERNON...WAUNETA AND CLARKVILLE. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 248 AND 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4044 10217 3989 10228 3994 10253 4044 10264
TIME...MOT...LOC 2323Z 176DEG 25KT 4006 10242 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED
224 
WWUS53 KGLD 072333
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
533 PM MDT SAT MAY 7 2016

COC125-080000-
/O.CON.KGLD.SV.W.0041.000000T0000Z-160508T0000Z/
YUMA CO-
533 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN YUMA COUNTY...

AT 532 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
ECKLEY...OR 8 MILES WEST OF WRAY...MOVING NORTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 530 PM MDT....QUARTER SIZE
         HAIL WAS REPORTED 4 MILES NORTHWEST OF VERNON. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ECKLEY...WAUNETA AND CLARKVILLE. 

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 249 AND 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4044 10217 3996 10228 3997 10250 4044 10264
TIME...MOT...LOC 2332Z 187DEG 14KT 4007 10239 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED
520 
WWUS53 KGLD 072348
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
548 PM MDT SAT MAY 7 2016

COC125-080000-
/O.CON.KGLD.SV.W.0041.000000T0000Z-160508T0000Z/
YUMA CO-
548 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN YUMA COUNTY...

AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
ECKLEY...OR 8 MILES WEST OF WRAY...MOVING NORTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN YUMA COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 249 AND 258.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4001 10227 4004 10245 4029 10252 4028 10221
TIME...MOT...LOC 2348Z 183DEG 10KT 4011 10238 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:03 PM MDT, 8 minutes earlier.

Area forecast discussion, May 7, 5:03 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
503 PM MDT SAT MAY 7 2016

.UPDATE...
ISSUED AT 452 PM MDT SAT MAY 7 2016

SEVERE WEATHER THREAT PRIMARY FORECAST CONCERN FOR THE NEXT
SEVERAL HOURS...AS WELL AS POTENTIAL SHORT DURATION HIGH WIND
EVENT BEHIND THE DRY LINE IN CHEYENNE COUNTY COLORADO.

STARTING TO SEE MORE DEVELOPMENT ACROSS SOUTHERN CWA AHEAD OF DRY
LINE AND EXPECT FOR THIS TO CONTINUE TO INCREASE IN COVERAGE FOR
THE NEXT SEVERAL HOURS...BUT WITH LOW LEVEL WINDS IN THIS AREA NOT
NEARLY AS BACKED AS NORTHWEST PORTION OF THE AREA...TORNADO
THREAT WILL BE LESS AND DO NOT SEE ANY REASON TO ADJUST CURRENT
WATCHES. HAVE INCREASED POPS QUITE A BIT AND TRIED TO BE A BIT
MORE DETERMINISTIC AS THIS NEXT AREA OF STORMS DEVELOP AS EXPECT A
FAIRLY SOLID LINE TO DEVELOP BY 00Z.

MAY SEE A PERIOD OF 45-50 KT WIND GUSTS FOR THE NEXT HOUR AS
DRYLINE BEGINS TO MOVE. BASED ON LAA AND NEARBY
OBSERVATIONS...WINDOW FOR SIGNIFICANT WINDS LIMITED AND PEAK
VALUES TOPPING OUT AROUND 48 KTS LOWERS CONFIDENCE IN ANY
WIDESPREAD PERSISTENT HIGH WIND THREAT.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 118 PM MDT SAT MAY 7 2016

SURFACE LOW PRESSURE SITUATED OVER CENTRAL COLORADO WILL MOVE SLOWLY
EASTWARD TODAY. A WARM FRONT WILL MOVE SLOWLY NORTHWARD INTO
SOUTHWEST NEBRASKA AND A COLD FRONT WILL MOVE FROM WEST TO EAST OUT
OF EASTERN COLORADO AND INTO NORTHWEST KANSAS. THUNDERSTORMS WILL
DEVELOP ALONG THESE BOUNDARIES AND MOVE SOUTHWEST TO NORTHEAST.
THUNDERSTORMS THIS AFTERNOON COULD RAPIDLY BECOME SEVERE AS LIFT
OVERCOMES THE CAPPING MECHANISM THAT HAS BEEN IN PLACE THROUGH THE
MORNING. CONDITIONS ARE FAVORABLE FOR LARGE HAIL HOWEVER THERE IS AN
INCREASED FAVORABILITY FOR TORNADOES IN YUMA...KIT CARSON...AND
CHEYENNE CO COUNTIES THROUGH AROUND 01Z. DRIER AIR WILL BE PULLED
INTO THE REGION LATER THIS EVENING AND TONIGHT. ANOTHER SHORTWAVE
MOVES OFF THE ROCKIES ON SUNDAY WITH THE UPPER LOW RAPIDLY DEVELOPING
IN SOUTHWEST KANSAS. THE FOCUS FOR SEVERE THUNDERSTORMS WILL
SHIFT EASTWARD WITH ACTIVITY MAINLY EXPECTED EAST OF HWY 27 AS A
WELL DEVELOPED DRYLINE IS EXPECTED TO FORM. VERY LARGE HAIL AND
DAMAGING WIND GUSTS ARE POSSIBLE WITH SUNDAYS THUNDERSTORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 118 PM MDT SAT MAY 7 2016

CLOSED UPPER LEVEL LOW WILL BE OVER THE CENTRAL ROCKIES AT THE START
OF THIS PERIOD.  WIDE SPREAD LIFT WILL CONTINUE OVER THE AREA AHEAD
OF THE CLOSED LOW SUNDAY NIGHT.  AT THE SURFACE A DRY LINE WILL BE
NEAR THE HIGHWAY 27 CORRIDOR.  THE BEST INSTABILITY WILL BE OVER THE
EASTERN HALF OF THE AREA DURING THE EVENING AS A RESULT.  FURTHER
WEST A COLD FRONT WILL MOVE INTO THE AREA.  THERE WILL BE SOME
INSTABILITY TO WORK WITH BETWEEN THE COLD FRONT AND THE DRY
LINE...BUT THE BULK OF THE INSTABILITY AND ANY SEVERE STORMS WILL BE
EAST OF THE DRY LINE SUNDAY EVENING.

OVERNIGHT SUNDAY THE MORE INTENSE STORMS WILL SHIFT EAST OF THE
AREA.  AS THE COLD FRONT SLIDES EASTWARD ACROSS THE AREA THE WRAP
AROUND CIRCULATION OF THE SURFACE LOW BETWEEN THE DRY LINE AND THE
COLD FRONT WILL CAUSE DEW POINTS TO INCREASE ALONG THE COLD FRONT
OVER THE EASTERN HALF OF THE AREA.  THIS MAY CAUSE ANY STORMS
ALONG THE COLD FRONT TO BECOME STRONGER.

MONDAY THE COLD FRONT WILL BE SEMI-STATIONARY ALONG THE SOUTHEAST
BORDER OF THE AREA. WITH HIGHER DEW POINTS STILL POOLED ALONG THE
FRONT...STRONG STORMS MAY DEVELOP ALONG IT. AM NOT EXPECTING
SEVERE THUNDERSTORMS AT THIS TIME DUE TO THE LOW DEEP LAYER SHEAR
OF 10-15 KTS. DURING THE LATE MORNING AND THROUGH THE AFTERNOON
STORM CHANCES WILL INCREASE AS ANOTHER ROUND OF LIFT MOVES ACROSS
THE AREA BEHIND THE CLOSED LOW AS THE LOW LIFTS NORTHEAST.

MONDAY NIGHT RAIN ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA AS SUBSIDENCE AND DRY AIR MOVE INTO THE AREA BEHIND THE UPPER
LEVEL TROUGH.

TUESDAY THROUGH SATURDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE.
DURING THE MIDDLE OF THE WEEK AN UPPER LEVEL SHORT WAVE TROUGH MOVES
THROUGH THE TRI-STATE AREA...BRINGING ANOTHER ROUND OF RAIN WITH IT.
BEHIND THE TROUGH A SHORT WAVE RIDGE WILL MOVE THROUGH.  FOLLOWING
THE RIDGE WILL BE ANOTHER SHORT WAVE TROUGH...BRINGING ANOTHER ROUND
OF RAINFALL WITH IT THIS WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1122 AM MDT SAT MAY 7 2016

VFR CONDITIONS EXPECTED FOR THE TAFS. MAIN FOCUS WILL BE
THUNDERSTORMS THIS AFTERNOON THROUGH THE EVENING. CURRENTLY AM
EXPECTING THE LINE OF STORMS MOVING NORTH TO MOVE OVER KMCK EARLY
IN THE TAF. AFTER THAT THERE WILL BE A LULL IN STORM
ACTIVITY BEFORE THE NEXT ROUND OF STORMS DEVELOP AROUND MID
AFTERNOON. THIS ROUND WILL LAST INTO EARLY EVENING BEFORE MOVING
NORTH OF THE SITES. DIFFICULT TO PROVIDE A SPECIFIC WINDOW OF THE
BEST CHANCE FOR STORMS AT KMCK...ASIDE FROM THE APPROACHING
LINE...DUE TO TIMING INCONSISTENCIES BETWEEN MODELS. BASED OFF
THE NEAR TERM MODELS...LOOKS LIKE THE SECOND ROUND OF STORMS WILL
APPROACH KMCK FROM THE WEST AROUND 22Z OR 23Z. KGLD WILL HAVE ITS
SECOND ROUND OF STORMS FROM THE WEST AROUND 21Z AS WELL...BUT THE
SITE WILL BE ON THE SOUTH OF MOST OF THE STORM ACTIVITY.

ONCE THESE STORMS FORM THIS AFTERNOON THEY WILL MOVE NORTH AT
30KTS. THE MAIN HAZARDS WITH THESE STORMS WILL BE LARGE HAIL UP TO
BASEBALL SIZE AND DAMAGING WIND GUSTS AROUND 80 MPH. THE SEVERE
THREAT WILL DIMINISH DURING THE LATTER HALF OF THE EVENING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...TL
LONG TERM...JTL
AVIATION...JTL
Hazardous weather outlook, May 7, 1:07 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
107 PM MDT SAT MAY 7 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081915-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
107 PM MDT SAT MAY 7 2016 /207 PM CDT SAT MAY 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP AROUND 3 PM MDT OR 4 PM CDT AND
BECOME MORE NUMEROUS THROUGH THE LATE AFTERNOON AND EVENING BEFORE
DECLINING OVERNIGHT. SOME STORMS WILL BECOME SEVERE WITH LARGE
HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THE
GREATER THUNDERSTORM COVERAGE AND THREAT FOR SEVERE WEATHER WILL
BE ALONG AND NORTH OF INTERSTATE 70. THE SEVERE WEATHER WILL MOVE
OUT OF THE AREA DURING THE LATE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY
AFTERNOON AND EVENING WITH THE POTENTIAL FOR SEVERE STORMS MAINLY
EAST OF THE COLORADO BORDER. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. ANY
STORM REPORTS THROUGH SOCIAL MEDIA OR BY PHONE ARE GREATLY
APPRECIATED.

JTL

In the hours before

Local storm report, May 7, 4:21 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
421 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             3 ESE YUMA              40.11N 102.67W
05/07/2016  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

&&

BWARREN
Special weather statement, May 7, 4:22 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
422 PM MDT SAT MAY 7 2016

COZ090-072245-
YUMA COUNTY CO-
422 PM MDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA COUNTY UNTIL
445 PM MDT...

AT 422 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHWEST OF BONNY RESERVOIR...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL YUMA
COUNTY.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 227 AND 228.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3966 10235 3966 10248 3987 10254 3987 10224
TIME...MOT...LOC 2222Z 182DEG 29KT 3973 10241

HUSTED
Local storm report, May 7, 4:34 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             2 E ECKLEY              40.11N 102.45W
05/07/2016  E1.00 INCH       YUMA               CO   STORM CHASER

&&

BWARREN
Local storm report, May 7, 4:37 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
437 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             ECKLEY                  40.11N 102.49W
05/07/2016  E0.50 INCH       YUMA               CO   PUBLIC

&&

BWARREN
Local storm report, May 7, 5:04 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
504 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TORNADO          7 NNE ECKLEY            40.21N 102.44W
05/07/2016                   YUMA               CO   STORM CHASER

&&

LUNDQUIST
Local storm report, May 7, 5:10 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TORNADO          5 NNE ECKLEY            40.18N 102.45W
05/07/2016                   YUMA               CO   STORM CHASER

            LAST 4 MINUTES. CORRECTED DISTANCE. TORNADO AT COUNTY
            ROAD W AND COUNTY ROAD 48.

&&

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 1:57 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson48 min
May 7, 2:26 PM MDTSevere Thunderstorm WarningGLDCheyenne49 min
May 7, 2:39 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma51 min
May 7, 3:05 PM MDTSpecial Weather StatementGLDKit Carson10 min
May 7, 3:13 PM MDTSpecial Weather StatementGLDKit Carson17 min
May 7, 3:21 PM MDTSevere Thunderstorm WarningGLDYuma39 min
May 7, 3:28 PM MDTSevere Thunderstorm WarningGLDKit Carson37 min
May 7, 3:57 PM MDTSevere Thunderstorm WarningGLDYuma48 min
May 7, 4:02 PM MDTSpecial Weather StatementGLDKit Carson13 min
May 7, 4:08 PM MDTTornado WarningGLDYuma23 min
May 7, 4:22 PM MDTSpecial Weather StatementGLDYuma23 min
May 7, 4:29 PM MDTSevere Thunderstorm WarningGLDYuma46 min
May 7, 4:45 PM MDTSevere Thunderstorm WarningGLDYuma30 min
May 7, 4:56 PM MDTTornado WarningGLDYuma22 min
May 7, 5:30 PM MDTTornado WarningGLDYuma30 min
May 7, 5:51 PM MDTTornado WarningGLDYuma24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.